# SDR SIMA200213802

- Difficulty date: May 13, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV MAINTENANCE, FOUND CORROSION ON GALLEY CENTER BEAM.  REMOVED CORRODED GALLEY CENTER BEAM.  INSTALLED NEW BEAM IAW EMB 145 (SRM 145/1142, CHAP 51 REV 18) 51-40-02, GST 1128/02, AND STANDARD SRM PRACTICES.  (M)
